# SDR RAIA960526

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Tube
- Part number: 1379287L405
- Condition: Cracked
- Location: Nr 1 Eng
- Part time: 10,751 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7094 - NR 1 ENGINE FUEL PRESSURE AND OIL TEMP IND.  CIRCUIT BREAKERS TRIPPED AND WOULD NOT RESET.  REPLACED P3 BLEED AIR TUBE.  (M)
